Y. Alizadeh, A. Iranmanesh, and T. Došlić, Additively weighted Harary index of some composite graphs, Discrete Math. 313 (2013), no. 1, 26–34.
 K.C. Das, B. Zhou, and N. Trinajstić, Bounds on Harary index, J. Math. Chem. 46 (2009), no. 4, 1377–1393.
 J. Devillers and A.T. Balaban, Topological indices and related descriptors in QSAR and QSPAR, Gordon and Breach, Amsterdam, The Netherlands, 2000.
 A.A. Dobrynin and A.A. Kochetova, Degree distance of a graph: A degree analog of the Wiener index, J. Chem. Inf. Comput. Sci. 34 (1994), no. 5, 1082–1086.
 T. Došlić, Vertex-weighted Wiener polynomials for composite graphs, Ars Math. Contemp. 1 (2008), no. 1. 66-80.
 I. Gutman, Selected properties of the Schultz molecular topological index, J. Chem. Inf. Comput. Sci. 34 (1994), no. 5, 1087–1089.
 I. Gutman, W. Linert, I. Lukovits, and Z. Tomovič, The multiplicative version of the Wiener index, J. Chem. Inf. Comput. Sci. 40 (2000), no. 1, 113–116.
 I. Gutman, W. Linert, I. Lukovits, and Z. Tomovič, On the multiplicative Wiener index and its possible chemical applications, Monatshefte f¨ur Chemie/Chemical Monthly 131 (2000), no. 5, 421–427.
 M. Hoji, Z. Luo, and E. Vumar, Wiener and vertex PI indices of Kronecker products of graphs, Discrete Appl. Math. 158 (2010), no. 16, 1848–1855.
 H. Hua and S. Zhang, On the reciprocal degree distance of graphs, Discrete Appl. Math. 160 (2012), no. 7, 1152–1163.
 M.H. Khalifeh, H. Yousefi-Azari, and A.R. Ashrafi, Vertex and edge PI indices of Cartesian product graphs, Discrete Appl. Math. 156 (2008), no. 10, 1780–1789.
 K. Pattabiraman and P. Paulraja, On some topological indices of the tensor products of graphs, Discrete Appl. Math. 160 (2012), no. 3, 267–279.
 K. Pattabiraman and P. Paulraja, Wiener and vertex PI indices of the strong product of graphs, Discuss.
Math. Graph Theory 32 (2012), no. 4, 749–769.
 K. Xu, K.C. Das, H. Hua, and M.V. Diudea, Maximal Harary index of unicyclic graphs with given matching number, Studia Univ. Babes–Bolyai Chem. 58 (2013), 71–86.
 K. Xu, J. Wang, and H. Liu, The Harary index of ordinary and generalized quasitree graphs, J. Appl. Math. Comput. 45 (2014), no. 1-2, 365–374.